Munich Personal RePEc Archive

Fixed points for singlevalued operators with respect to tau-distance

Guran, Liliana (2007): Fixed points for singlevalued operators with respect to tau-distance. Published in: Education and Creativity for a Knowledge Society , Vol. 1, No. ISBN 978-973-569-964-2 (2007): pp. 34-36.

[img]
Preview
PDF
MPRA_paper_26927.pdf

Download (101kB) | Preview

Abstract

In this paper we first recall the concept of tau-distance on a metric space. Then, we prove a fixed point theorem for singlevalued operators in terms of a tau-distance.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.